Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EXISTENCE SOLUTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7391

  • Page / 296

Export

Selection :

  • and

ON THE EXISTENCE OF SOLUTIONS TO THE EQUATIONS OF GENERALIZED THEORY OF LINEAR THERMOELASTICITY. II. NONHOMOGENEOUS INITIAL CONDITIONS. = EXISTENCE DES SOLUTIONS POUR LES EQUATIONS DE LA THEORIE GENERALISEE DE LA THERMOELASTICITE LINEAIRE. II. CONDITIONS INITIALES NON HOMOGENESRUSU E.1975; BUL. INST. POLITEH. IASI, 4; ROMAN.; DA. 1975; VOL. 21; NO 1-2; PP. 13-16; ABS. ROUM.; BIBL. 3 REF.Article

AN EQUATION OF HAMMERSTEIN TYPE ARISING IN PARTICLE TRANSPORT THEORYBOFFI VC; SPIGA G.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 6; PP. 1625-1629; BIBL. 13 REF.Article

SOLUTIONS STABLES AU SENS DE POISSON DES SYSTEMES LINEAIRES D'EQUATIONS AUX DIFFERENCESSHTEFANITSEH IM.1972; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 8; NO 11; PP. 2062-2072; BIBL. 3 REF.Serial Issue

EXISTENCE AND REGULARITY OF CAPILLARY SURFACES.GERHARDT C.1974; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1974; VOL. 10; NO 2; PP. 317-335; ABS. ITAL.; BIBL. 14 REF.Article

THE TELLUROID MAPPING BASED ON A NORMAL GRAVITY POTENTIAL INCLUDING THE CENTRIFUGAL TERMBODE A; GRAFAREND EW.1982; BOLL. GEOD. SCI. AFFINI; ISSN 0006-6710; ITA; DA. 1982; VOL. 41; NO 1; PP. 21-56; BIBL. 12 REF.Article

DIE EXISTENZ VON LOESUNGEN DER GLEICHUNGEN, WELCHE DIE STROEMUNG INKOMPRESSIBLER MIKROPOLARER FLUESSIGKEITEN BESCHREIBEN. = EXISTENCE DES SOLUTIONS DES EQUATIONS DECRIVANT L'ECOULEMENT DES FLUIDES MICROPOLAIRES INCOMPRESSIBLESLANGE H.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 4; PP. 129-139; ABS. ANGL. RUSSE; BIBL. 19 REF.Article

PROBLEME NON LINEAIRE SUR LE MOUVEMENT ETABLI D'UN FLUIDE VISQUEUX DANS UN DIFFUSEUR BIDIMENSIONNELAKHVERDIEV KS; NIKITIN AK.1974; AKAD. NAUK AZERBAJDZH. S.S.R., DOKL.; S.S.S.R.; DA. 1974; VOL. 30; NO 3; PP. 26-31; ABS. AZERB. ANGL.; BIBL. 2 REF.Article

THE FLOW OF A BINGHAM FLUID UNDER A MONOTONE PERTURBATION.MARGOLIS B.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 48; NO 3; PP. 818-835; BIBL. 4 REF.Article

ON SOLUTIONS OF A HOMOGENEOUS LINEAR MATRIX EQUATION WITH VARIABLE COMPONENTSHIRASAWA Y.1983; KODAI MATHEMATICAL JOURNAL; ISSN 0386-5991; JPN; DA. 1983; VOL. 6; NO 1; PP. 70-79; BIBL. 1 REF.Article

EXEMPLE D'ANALYSE DE L'EXISTENCE ET DE L'UNICITE D'UNE SOLUTION DES EQUATIONS DE REGIME STATIONNAIREIDEL'CHIK VI.1983; ELEKTRICESTVO; ISSN 0013-5380; SUN; DA. 1983; NO 6; PP. 56-59; BIBL. 10 REF.Article

RECHERCHE DES SOLUTIONS DES PROBLEMES DE DYNAMIQUE DE L'OCEAN COMPTE TENU DES COURANTS DUS AU VENTKORDZADZE AA.1977; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1977; VOL. 237; NO 1; PP. 52-55; BIBL. 11 REF.Article

RESOLUBILITE DE CERTAINS PROBLEMES UNILATERAUX AUX LIMITES POUR LES EQUATIONS DE NAVIER-STOKESKAZHIKOV AV.1974; DINAM. SPLOSHN. SREDY; S.S.S.R.; DA. 1974; NO 16; PP. 5-34; BIBL. 6 REF.Article

ON THE EXISTENCE OF SOLUTIONS TO STOCHASTIC DIFFERENTIAL EQUATIONS ON LOEB SPACECUTLAND NJ.1982; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1982; VOL. 60; NO 3; PP. 335-357; BIBL. 16 REF.Article

SUR UN PROBLEME MIXTE D'EVOLUTION EN ACOUSTIQUE LINEAIRE DES FLUIDES VISQUEUX.COIRIER J.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 15; PP. 619-621; BIBL. 3 REF.Article

A GLOBAL EXISTENCE AND UNIQUENESS THEOREM FOR A RICCATI EQUATIONKEGLEY JC.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 1; PP. 47-59; BIBL. 7 REF.Article

ON AN ALTERNATIVE FUNCTIONAL EQUATION RELATED TO THE CAUCHY EQUATIONFORTI GL.1982; AEQUATIONES MATHEMATICAE; ISSN 0001-9054; CHE; DA. 1982; VOL. 24; NO 2-3; PP. 195-206; BIBL. 13 REF.Article

A METHOD FOR SOLVING A CLASS OF RECURSIVE STOCHASTIC EQUATIONSLISEK B.1982; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1982; VOL. 60; NO 2; PP. 151-161; BIBL. 8 REF.Article

INEQUATIONS QUASI VARIATIONNELLES DU PREMIER ORDRE ET EQUATIONS DE HAMILTON-JACOBIBARLES G.1983; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1983; VOL. 296; NO 15; PP. 703-705; ABS. ENG; BIBL. 12 REF.Article

GENERIC EXISTENCE OF A SOLUTION FOR A DIFFERENTIAL EQUATION IN A SCALE OF BANACH SPACESDOMINGUEZ BENAVIDES T.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 86; NO 3; PP. 477-484; BIBL. 12 REF.Article

ON A FREE-BOUNDARY PROBLEM ARISING FROM FLUID FLOW THROUGH A POROUS MEDIUM IN THE PRESENCE OF EVAPORATION.POZZI GA.1974; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1974; VOL. 9; NO 2; PP. 416-440; ABS. ITAL.; BIBL. 11 REF.Article

SURFACES DE COURBURE MOYENNE DONNEE DANS LP. APPLICATION A UN PROBLEME D'INEQUATIONS VARIATIONNELLESVERGARA CAFFARELLI G.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 15; PP. 1043-1045; BIBL. 7 REF.Serial Issue

ON THE NONEXISTENCE OF SOLUTIONS OF DIFFERENTIAL EQUATIONS IN NONREFLEXIVE SPACESCELLINA A.1972; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1972; VOL. 78; NO 6; PP. 1069-1072; BIBL. 4 REF.Serial Issue

ESISTENZA DI INFINITE SOLUZIONI PER PROBLEMI NON LINEARI IN ASSENZA DI PARAMETRO = EXISTENCE D'UNE INFINITE DE SOLUTIONS POUR UN PROBLEME NON LINEAIRE EN L'ABSENCE DE PARAMETREAMBROSETTI A.1972; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1972; VOL. 52; NO 5; PP. 660-667; ABS. ANGL.; BIBL. 4 REF.Serial Issue

ZUL MOTO STAZIONARIO DI UN FLUIDO VISCOSO INCOMPRISSIBILE IN UN TUBO CONTENENTE UN OSTACOLO ELASTICO. = MOUVEMENT STATIONNAIRE D'UN FLUIDE VISQUEUX INCOMPRESSIBLE DANS UN TUBE CONTENANT UN OBSTACLE ELASTIQUEROLANDI F; ZARETTI A.1974; IST. LOMBARDO, R.C., A; ITAL.; DA. 1974; VOL. 108; NO 2; PP. 368-382; BIBL. 6 REF.Article

UEBER EIN PROBLEM AUS DER THEORIE DER LAMINAREN GRENZSCHICHTEN. = SUR UN PROBLEME DE LA THEORIE DES COUCHES LIMITES LAMINAIRESLANGE H.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 4; PP. 191-192; BIBL. 2 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; MUENCHEN; 1973)Conference Paper

  • Page / 296